Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rashes on back, taking analgesic, cure for symptoms?

Hi, I had a rash on the back.looked like ringworm but I am not completely sure as it wasnt perfectly round. I started taking anti allergic as well as applying clotrimazole..I have been doing this for past 3 rash has started turning into black dots..earlier it was full of red/slightly white dots.. I am not sure if its healing.Can you please help?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

You have applied clotrimazole for upto 3 weeks.
Continuous usage of an antifungal would have surely resulted in either complete healing or atleast improvement in the ringworm infection till now.

You seem to have either developed an eczematous skin condition or an infective condition.
Treatment of the same varies from the use of topical steroids or using topical antibiotic creams.
I would recommend that you should see a local dermatologist for the same.

You can also send me pictures and ask me a direct query on this forum.

Hope it helps,

Dr Geetika Paul
Answered: Sun, 16 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor